MathSciNet Relay Station
MathSciNet bibliographic data
MR1230476 35B35 (35J10 35K05 47D06)
Arendt, Wolfgang; Batty, Charles J. K. Exponential stability of a diffusion equation with absorption. Differential Integral Equations 6 (1993), no. 5, 1009–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement